# SDR CALA2019050700699

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 99,242 hours, 27,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N6616U8
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6065, AFT CARGO DOOR, LOWER CENTER SEAL DEPRESSOR HAS SEVERAL DENTS AND DEEP WEAR MARKS WITH CRACKS. REF N/R 00 58248 REMOVED AND REPLACED AFT CARGO DOOR LWR CENTER SEAL DEPRESSOR (EDGE BEAM) IAW DWG 146N6603. WORK WAS ACCOMPLISHED ON N/R 0058248.
